# SDR SIMA20160918006

- Difficulty date: September 18, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 34,032 hours, 24,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 169-220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG DOOR ROD AFT LEVER SUPPORT FITTING CRACKED ON OUTBOARD SIDE OF THE PIVOT HOLE.  EVALUATED ADG DOOR ROD AFT LEVER SUPPORT FITTING AND FOUND IT TO BE NOT CRACKED,  NDI PERFORMED AND REINSTALLED ORIGINAL FITTING BACK IN AIRCRAFT IAW SRM 51-42-20, AND INSTALLED LEVER PLATE TO FITTING ALONG WITH ROD END TO ADG IAW AMM 24-23-01 STEP 4 (A) 37-39. REF / NRWC E531291 FOR FOLLOW ON CHECKS AFTER / DOOR IS INSTALLED.
